# SDR USAAD97001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLIGHT 1473 - PHL-DCA - ON APPROACH INTO DCA, LEFT MAIN GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  DIVERTED TO BWI.  RELAMPED LMG INDICATION LIGHT.  (M)
